What are effects of oral antibiotic for long-term effect and for kidney
Patient : Hi hello there, i'm yatie from malaysia.19years old.
actually i have middle-severed acne.at the age of 18 i've been prescribed by dctor oral anibiotic n cream antibiotic, afta about 3 weeks- 4 weeks, he said that i shud stop antibiotic because my face was at that time really clear, just 1% scar.others gone.i was totally happy!
at the age of early 19..all those acne come back, acne pus. its about covere my face.wuh the shame.
i start back with antibiotic, just a try for about 8 piecies i got from doctor.when i see no good effectn on my face,then i stopped.i tried traditionally medicine.thats no work.so i go to general hospital n been reffered to dermatologist.she prescribed me doxycycline n benzac AC 5% to b used during morning n treatinoin ncream 0.05% for night. now i'm using all these, n its start peeling.i would like to ask wheter if i ask stop antibiotic course again(after completing about this 6 months)can the acne come again n for the long term effect ,thats actually leave a bad effect my my kidney right? hope u'll answer me because i actually dreaded to ask the doctor in charge.thx in advance.bye
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.